# SDR AUS20010589

- Difficulty date: May 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1012100
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS OXYGEN MASK LEAKING AT OXYGEN SUPPLY QUICK DISCONNECT. THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY. AIRCRAFT SERIAL A26-073.
